# SDR DALA2014081804601

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 80,994 hours, 34,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  FOUND 14 FOOT SECTION OF TRIM OF EMERGENCY LIGHTS IN CABIN LOOSE. EMERGENCY WIRES AND LIGHTS HANGING OUT UNDER TRIM RESECURED WIRING AND LIGHTING AS NEEDED IN TRIM IAW AMM 33-51-00.  OPS CHECK OK.
